MAUDE Adverse Event Report: OSCOR INC EMBLEM S-ICD; Implantable Cardioverter Defibrillator (Non-Crt)

OSCOR INC EMBLEM S-ICD; Implantable Cardioverter Defibrillator (Non-Crt)
Model Number 3401
Medical Device Problem Codes Signal Artifact/Noise (1036); Over-Sensing (1438); Inappropriate/Inadequate Shock/Stimulation (1574)
Health Effect - Clinical Code Shock from Patient Lead(s) (3162)
Date of Event 01/01/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that recently, the subcutaneous implantable cardioverter defibrillator (s-icd) was unable to be interrogated, and boston scientific technical services (ts) was contacted for review.It was discussed that the device's tachycardia therapy had been disabled in (b)(6) 2022 due to over-sensed noise (either myopotential or electromagnetic interference in origin) leading to inappropriate therapy.At the time, the device battery capacity was at 40%, and ts stated that the inability to establish a remote connection due to low battery was possible.However, data was not provided for analysis.Currently, the s-icd system remains implanted with therapy disabled.No additional adverse patient effects were reported.

Brand Name
EMBLEM S-ICD
Common Device Name
Implantable Cardioverter Defibrillator (Non-Crt)
Manufacturer (Section D)
OSCOR INC
3816 desoto blvd.
palm harbor FL 34683
Manufacturer (Section G)
Oscor Inc.
3816 desoto blvd
palm harbor FL 34683
Manufacturer Contact
mark mischke
4100 hamline avenue north
saint paul, MN 55112
+1(612)875-7234
MDR Report Key25661962
Report Number2124215-2026-34736
Device Sequence Number12203548
Product Code LWS
UDI-Device Identifier00802526575600
UDI-Public(01)00802526575600(17)170701
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P110042/S043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date07/01/2017
Device Model Number3401
Device Catalogue Number3401
Device Lot NumberA123971
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/05/2026
Supplement Date Received by Manufacturer08/12/2026
Initial Report FDA Received Date06/29/2026
Supplement Report FDA Received Date09/08/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient Age63 YR
Patient SexMale